# SDR REXA2013111602255

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 25,606 hours, 23,048 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER SEAT LIFE VEST PACKAGING TORN OPEN.  DEFERRED - R & R OBSERVER'S LIFE VEST IAW AMM 25-61-03. DM 019093 CLEARED. PLACARD REMOVED.
